# SDR QXEA2014090900750

- Difficulty date: September 3, 2014
- Submitted: September 9, 2014
- Operation: Air carrier
- Aircraft: N438QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4243
- Aircraft time: 11,727 hours, 12,497 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Bs 116
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE 24R CORRODED BS 116.  FOUND OUT OF LIMITS IAW SRM 53-20-17. REMOVED AND REPLACED THE STRINGER SPLICE IAW SRM 51-42-05, REPAIR -01,  SRM 51-42-05, PAR 4D, 51-40-15 PARA 6H, 6J, SRM 51-40-07, REPAIR -01, SRM 51-20-00 PG.14,  51-25-25 PG 201-204, AND SRM 51-25-05, PG.206-207, ITEM (F)1-4.
